MathSciNet Relay Station
MathSciNet bibliographic data
MR1249893 (95c:35106) 35J65 (35B40 35J20)
Sasahara, Yasuhiro; Tanaka, Kazunaga A remark on positive radial solutions of the elliptic equation $\Delta u+K(\vert x\vert )u\sp {(n+2)/(n-2)}=0$ in ${\bf R}\sp n$. Proc. Amer. Math. Soc. 123 (1995), no. 2, 527–531.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement